Volume 6, Issue 1
Generating Function Methods for Coefficient-Varying Generalized Hamiltonian Systems

Xueyang Li ,  Aiguo Xiao and Dongling Wang


Adv. Appl. Math. Mech., 6 (2014), pp. 87-106.

Preview Full PDF BiBTex 263 553
  • Abstract

The generating function methods have been applied successfully to generalized Hamiltonian systems with constant or invertible Poisson-structure matrices. In this paper, we extend these results and present the generating function methods preserving the Poisson structures for generalized Hamiltonian systems with general variable Poisson-structure matrices. In particular, some obtained Poisson schemes are applied efficiently to some dynamical systems which can be written into generalized Hamiltonian systems (such as generalized Lotka-Volterra systems, Robbins equations and so on).

  • History

Published online: 2014-06

  • Cited by